RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2161–2163 (Mi de5384)  

Short Communications

On almost periodic solutions of a class of analytic almost periodic systems in case of absence of resonance

V. I. Varlamov

Ivanovo Energy Institute

Full text: PDF file (442 kB)

Bibliographic databases:
UDC: 517.925.52
Received: 01.07.1982

Citation: V. I. Varlamov, “On almost periodic solutions of a class of analytic almost periodic systems in case of absence of resonance”, Differ. Uravn., 20:12 (1984), 2161–2163

Citation in format AMSBIB
\Bibitem{Var84}
\by V.~I.~Varlamov
\paper On almost periodic solutions of a class of analytic almost periodic systems in case of absence of resonance
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2161--2163
\mathnet{http://mi.mathnet.ru/de5384}
\zmath{https://zbmath.org/?q=an:0563.34050}


Linking options:
  • http://mi.mathnet.ru/eng/de5384
  • http://mi.mathnet.ru/eng/de/v20/i12/p2161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019